American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Guangbin Ren and Xieping Wang. Julia theory for slice regular functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[3] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[4] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manfred Stoll. Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^n (n\ge 1)$. Trans. Amer. Math. Soc. 349 (1997) 3773-3785. MR 1407502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Aikawa and A. A. Borichev. Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 1013-1030. MR 1340166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pekka Koskela, Juan J. Manfredi and Enrique Villamor. Regularity theory and traces of $\mathcal{A}$-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755-766. MR 1311911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. A. Mair, Stan Philipp and David Singman. Generalized local Fatou theorems and area integrals . Trans. Amer. Math. Soc. 321 (1990) 401-413. MR 974520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. T. Hahn and David Singman. Boundary behavior of invariant Green's potentials on the unit ball in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 309 (1988) 339-354. MR 957075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. A. Mair and David Singman. A generalized Fatou theorem . Trans. Amer. Math. Soc. 300 (1987) 705-719. MR 876474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José R. Dorronsoro. Poisson integrals of regular functions . Trans. Amer. Math. Soc. 297 (1986) 669-685. MR 854092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David R. Adams. Weighted nonlinear potential theory . Trans. Amer. Math. Soc. 297 (1986) 73-94. MR 849468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. A. Mair. Boundary behavior of positive solutions of the heat equation on a semi-infinite slab . Trans. Amer. Math. Soc. 295 (1986) 687-697. MR 833703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Ullrich. Radial limits of $M$-subharmonic functions . Trans. Amer. Math. Soc. 292 (1985) 501-518. MR 808734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bernard Mair. Erratum to: ``Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab'' [Trans. Amer. Math. Soc. {\bf 284} (1984), no. 2, 583--599; MR0743734 (85f:35102)] . Trans. Amer. Math. Soc. 291 (1985) 381. MR 797068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. A. Mair. Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab . Trans. Amer. Math. Soc. 284 (1984) 583-599. MR 743734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David S. Jerison and Carlos E. Kenig. The logarithm of the Poisson kernel of a $C\sp{1}$ domain has vanishing mean oscillation . Trans. Amer. Math. Soc. 273 (1982) 781-794. MR 667174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. R. Diederich. Natural limits for harmonic and superharmonic functions . Trans. Amer. Math. Soc. 224 (1976) 381-397. MR 0419796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lawrence J. Dickson. Limit properties of Poisson kernels of Siegel domains of type II . Trans. Amer. Math. Soc. 219 (1976) 113-131. MR 0402134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kohur Gowrisankaran. Iterated fine limits and iterated nontangential limits . Trans. Amer. Math. Soc. 173 (1972) 71-92. MR 0311927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Norbert Wiener. Errata: ``Discontinuous boundary conditions and the Dirichlet problem'' [Trans.\ Amer.\ Math.\ Soc. {\bf 25} (1923), no. 3, 307--314; 1501246] . Trans. Amer. Math. Soc. 26 (1924) 494. MR 1500496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Norbert Wiener. Discontinuous boundary conditions and the Dirichlet problem . Trans. Amer. Math. Soc. 25 (1923) 307-314. MR 1501246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia